# SDR YENA2025062500647

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 86,106 hours, 32,312 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hook And Loop
- Condition: Melted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FLT#1911, EWR-RSW."ENTERING FLIGHT DECK SMELL/ODOR OF MELTING WIRES INSULATION BURNING SMELL/ODOR SEE PREVIOUS WRITE UP ON PAGE 4301026 (FOUND OLD HOOK AND LOOP ADVISE MELTING IN THE SUN PERMEATING FAN REMOVED & CLEARED ODOR NO LONGER DETECTED); ACCOMPLISHED INFO NOTICE 2017-T015L TSM 05-50-00-810-831A IDENTIFICATION TYPE #10 MISC. CABIN ODOR PER TABLE 2 COCKPIT ITEMS INSP RELATED ITEMS MCDU, GPCU, TRU, RMP, ELAC, EXTRACT FAN, AVIONICS BLOWER ACCOMPLISHED TSM 24-00-00-810-823A NO FUMES NOTED."
